Some asymptotic properties of dispersion matrices of the estimation error for kalman-bjusy filters

This paper deals with asymptotic properties of some Kalman-Bjusy filters. We also consider the conditions of convergence of dispersion matrices sequence of the estimation error and the properties of the limit matrix.

Publication year: 
2009
Issue: 
2
УДК: 
519.21
С. 142–147, укр., Бібліогр.: 5 назв.
References: 

1. Липцер Р.Ш., Ширяев А.Н. Статистика случайных процессов. — М.: Наука, 1974. — 696 c.
2. Ширяев А.Н. Вероятность. — М.: Наука, 1980. — 548 с.
3. Балакришнан А.В. Теория фильтрации Калмана /Пер. с англ. — М.: Мир, 1988. — 168 с.
4. Алберт А. Регрессия, псевдоинверсия и рекуррентное оценивание / Пер. с англ.— М.: Наука, 1977. — 224 с.
5. Гантмахер Ф.Р. Теория матриц. — М.: Наука, 1967. — 576 с.

AttachmentSize
2009-2-21.pdf259.35 KB

Тематичні розділи журналу

,